# SDR WRLA20130607592

- Difficulty date: June 7, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 78,035 hours, 10,491 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 3665313A0895153
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN DECK RT TENSION TIE AFT CHANNEL AT BS 1180.  REPAIRED IAW EGAT EI W2013A53B-1476, REV 1. CONDITION CHECK NORMAL.
